PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Stabilization in non-abelian Iwasawa theory

Volume 169 / 2015

Andrea Bandini, Fabio Caldarola Acta Arithmetica 169 (2015), 319-329 MSC: Primary 11R23; Secondary 11R29. DOI: 10.4064/aa169-4-2

Abstract

Let $K/k$ be a $\mathbb {Z}_p$-extension of a number field $k$, and denote by $k_n$ its layers. We prove some stabilization properties for the orders and the $p$-ranks of the higher Iwasawa modules arising from the lower central series of the Galois group of the maximal unramified pro-$p$-extension of $K$ (resp. of the $k_n$).

Authors

  • Andrea BandiniDipartimento di Matematica e Informatica
    Università degli Studi di Parma
    Parco Area delle Scienze, 53/A
    43124 Parma (PR), Italy
    e-mail
  • Fabio CaldarolaDipartimento di Matematica e Informatica
    Università della Calabria
    via P. Bucci, Cubo 31B
    87036 Arcavacata di Rende (CS), Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image